# SDR MASA200500941

- Difficulty date: November 21, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 7,880 hours, 8,035 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7311 MSN - LEFT FLIGHT SPOILER EICAS MESSAGE.  CONTRACT MAINTENANCE RESET THE SYSTEM.
